# SDR UALA2013031101411

- Difficulty date: March 8, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 49,449 hours, 19,816 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 20 BC EMERGENCY MASK DROP CHECK FAILED.  INSTALLED NEW MASK DROP ACTUATOR PER AMM.  OPS CHECKED NORMAL.
